YETI 2014

Europe/London
OC218 (IPPP, Durham)

OC218

IPPP, Durham

Description
The Young Experimentalists and Theorists Institute aims to promote interaction between the two halves of the particle physics community at the early career stage and encourage interest in phenomenology. YETI aims to give a pedagogical introduction to a particular area of topical interest in particle physics. A key feature are the hands-on sessions in the afternoons. This year's YETI is titled "NU FLAVOURS".
Participants
  • Adrian Bevan
  • Adrian Buzatu
  • Agamemnon Sfondilis
  • Andrew Granger
  • Andy Perch
  • Ashley Back
  • Benjamin Smith
  • Bradley Kavanagh
  • Callum Wilkinson
  • Celeste Pidcott
  • Chakrit Pongkitivanichkul
  • Charles Kalderon
  • Christian Gutschow
  • Claire O'Brien
  • Craig Sawyer
  • Daniel Maitre
  • Daniele Teresi
  • Danilo Enoque Ferreira de Lima
  • Darren Price
  • Donal Hill
  • Edmund Smith
  • Faye Cheung
  • Francesca Di Lodovico
  • Graham Savage
  • Iain Lamont
  • Ian Connelly
  • Ines Ochoa
  • James Henderson
  • James McCarthy
  • Javier Alberto Murillo Quijada
  • Jeremy Hewes
  • John Beddow
  • John Heal
  • Joshuha Thomas-Wilsker
  • Katharina Behr
  • Kees Jan de Vries
  • Krzysztof Bozek
  • Leon Pickard
  • Luca Pescatore
  • luke southwell
  • Mark Harley
  • Mark Ross-Lonergan
  • Mattia Fornasa
  • Mohammed Akram Fellah
  • Nazim Hussain
  • Olli Lupton
  • Peter Ballett
  • Peter Griffith
  • Peter Millington
  • Philipp Grothaus
  • Rhorry Gauld
  • Richard Mudd
  • Robert Currie
  • Robert Hogan
  • Russell Kirk
  • Ryan Bayes
  • Sam Cunliffe
  • Sarah Karodia
  • Scott Stevenson
  • Shanzhen Chen
  • Shaun Gupta
  • Simon Armstrong
  • Simon Wright
  • Stephen Ogilvy
  • Steven Wren
  • Thomas Bird
  • Thomas Morgan
  • Tomas Gonzalo
  • Umar Gul
    • 6:00 PM 7:00 PM
      Welcome reception 1h Collingwood college

      Collingwood college

    • 7:00 PM 8:00 PM
      Dinner 1h Collingwood

      Collingwood

    • 8:45 AM 9:00 AM
      Welcome - Valya Khose, IPPP director OC218

      OC218

      IPPP, Durham

    • 9:00 AM 10:30 AM
      Introduction: Mitesh Patel OC218

      OC218

      IPPP, Durham

      slides
      • 9:00 AM
        Mitesh Patel 1h 30m
        Speaker: Mitesh Patel
        Slides
    • 10:30 AM 11:00 AM
      Coffee break 30m OC218

      OC218

      IPPP, Durham

    • 11:00 AM 12:00 PM
      Belle/Babar experimental results: Adrian Bevan OC218

      OC218

      IPPP, Durham

      slides
    • 12:00 PM 1:00 PM
      Lattice theory: Matthew Wingate OC218

      OC218

      IPPP, Durham

      slides
    • 1:00 PM 2:00 PM
      Lunch 1h OC218

      OC218

      IPPP, Durham

    • 2:00 PM 3:00 PM
      SM theory: Sebastian Jaeger OC218

      OC218

      IPPP, Durham

      slides
    • 3:00 PM 6:00 PM
      Flavour tutorial: Martin Wiebusch OC218

      OC218

      IPPP, Durham

    • 7:00 PM 8:00 PM
      Dinner 1h OC218

      OC218

      IPPP, Durham

    • 9:00 AM 10:30 AM
      Neutrino introduction: Pilar Hernandez OC218

      OC218

      IPPP, Durham

      slides
    • 10:30 AM 11:00 AM
      Coffee break 30m OC218

      OC218

      IPPP, Durham

    • 11:00 AM 12:00 PM
      Lepton flavour violation (theory): Frank Deppisch OC218

      OC218

      IPPP, Durham

      slides
    • 12:00 PM 1:00 PM
      Double beta decay: Simon Peeters OC218

      OC218

      IPPP, Durham

      slides
    • 1:00 PM 2:00 PM
      Lunch 1h OC218

      OC218

      IPPP, Durham

    • 2:00 PM 2:15 PM
      STFC public engagement: Pete Edwards OC218

      OC218

      IPPP, Durham

      slides
    • 2:15 PM 3:15 PM
      Neutrino oscillation: Teppei Katori OC218

      OC218

      IPPP, Durham

      slides
    • 3:15 PM 6:15 PM
      Globes practical session: Peter Ballett OC218

      OC218

      IPPP, Durham

    • 7:00 PM 8:00 PM
      Dinner 1h OC218

      OC218

      IPPP, Durham

    • 9:00 AM 10:30 AM
      Overview of BSM in flavour physics: David Straub OC218

      OC218

      IPPP, Durham

      slides
    • 10:30 AM 11:00 AM
      Coffee break 30m OC218

      OC218

      IPPP, Durham

    • 11:00 AM 12:30 PM
      BSM neutrino physics (th): Christoph Luhn OC218

      OC218

      IPPP, Durham

      slides
    • 1:00 PM 2:00 PM
      Lunch 1h OC218

      OC218

      IPPP, Durham